# SDR ASOA201101285

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 349.00 LT SIDE UNDER PANEL 231CLF CORRODED.  CLEAN CORROSION IAW 51-21-06 AND VERIFY LIMITS.  REMOVED CORROSION FROM FS 349 CROSSBEAM AT LBL 40, WL 73, TOP FLANGE IAW SRM 51-21-06.  REPAIR DIMENSIONS: 1"X 1.5" X .003" DEEP ORIGINAL THICKNESS .063", REMAINING THICKNESS .060" WITHIN ALLOWABLE LIMITS OF SRM 53-00-00, FIG 102.
